# SDR 10152005A

- Difficulty date: October 12, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 31,832 hours, 35,104 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Part number: BA08006281
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND STRONG ELECTRICAL BURNING SMELL COMING FROM FLIGHT ATTENDANT LIGHTING CONTROL PANEL.  REMOVED FLIGHT ATTENDANT PANEL AND FOUND NO EVIDENCE OF BURNING.  REINSTALLED AND TURNED ON FOR 5 MIN.  COULD NOT DUPLICATE PROBLEM.  INSPECTED AND FOUND TO BE SEAT 2A WINDOW LIGHT CAUSING SMOKE AND ODOR IN CABIN.  REMOVED LIGHT, DEFERRED IAW MEL 33-20-1 CABIN LIGHT CAT "C" ID NR 15926 PER MX CONTROL.  ON 10/13/2005 MECHANICS REMOVED AND REPLACED WINDOW LIGHT INVERTER PN BA 08006-28-1 SN NSN, BUT THE SOCKET NEEDS TO BE REPLACED PART ON ORDER 6500111.  MEL REMAINS OPEN.  MEL C/W ON 10/18/2005 REPLACED SEAT 2A FWD FITTING PN 6500111, OPS CHECK GOOD.
